Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


In reply to your reply ..about my friend and night sweats...
Nov 16, 1998

I wrote you about my friend and his nightsweats and fatigue on Nov.2 . Well, he just got back from his renowned HIV doctor (in N.C)whom he is very thankful to have and he is doin better.You had asked what his current T cell and VL might be.It went from 228 in july to 288 now and his viral load is still undectable for over 2 years.. He has been on Viracept and the doc thinks his newer symptoms are related to his meds. (Also he has just recently gotten an ulcer on his tongue and cracks on his lips, and an annoying bloated stomach besides weakness in his legs and fatigue)Happy to say though..his night sweats have abated...thank God.Also..blood studies show a lack of magnesium ..so he will have to start a supplement.The doc is changing weaning his Viracept over to the Abacavir and another one soon to become available.Really..he is so fortunate.you had asked what the IV therapy was he had for the nerve problem he had in his legs...i have to find out exactly..but he had sid he was told it helps neuropathy...such asin diabetics. I was under the impression that its kind of new.Anyway..thanks for letting people vent the good and the bad here....I look forward to my continued friendship with this buddy.Hes thankful for everyday and 13 years later...hes holding his own, able to work and always hopeful. Keep them pulling for us. Thanks again!Jen

Response from Mr. Molaghan

Hi Jen It's always good to get feedback. I'm glad your friend is feeling better and that the source of his night sweats has been identified. Indeed, sonetimes changing medications can help.I'm glad you're there for him, and also that he has a good HIV doctor.


Previous
Fatigued or depressed?
Next
Fatigue And NightSweats

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement